# SDR UALA2008111306281

- Difficulty date: October 27, 2008
- Submitted: December 17, 2008
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 67,461 hours, 10,938 cycles
- Engine: Pwa PW4060
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 745329C
- Part serial: G0796
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, W
- Precautionary procedure: A

## Discrepancy

LOST RT GENERATOR AND APU.  FLIGHT DIVERTED.  NR 2 ENGINE GENERATOR REPLACED.  APU REPLACED (P/N 3800298-1-7).  AFTER APU REPLACEMENT FAULT LIGHT AND MSG FUEL SEL VLV.  REPLACED FUEL CONTROL UNIT (P/N 3882500-17), NO HELP.  REPLACED APU CONTROLLER (P/N 2117342-19).  APU OP CHECKS NORMAL.
